Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 345: 1  2
Vol. 344: 1  2
Vol. 343: 1  2
Vol. 342: 1  2
Vol. 341: 1  2
Vol. 340: 1  2
Vol. 339: 1  2
Vol. 338: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Local and global estimates for solutions to $\Delta_{p}v+av^{\sigma}+rv^{\tau}=0$ on a complete Finsler space and their applications, II

Hongmei Zhu and Wenhao Wang

Vol. 345 (2026), No. 2, 431–475
Abstract

We investigate the local and global properties of positive solutions to the Finsler p-Laplacian equation

Δpv + avσ + rvτ = 0

on a complete noncompact Finsler measure space with the weighted Ricci curvature Ric ⁡ N bounded below, where a,r ∈ ℝ, p > 1 and 0 ≤ σ ≤ τ < p∗− 1 are real constants, where p∗ = np n−p is the Sobolev duality of p. Under certain conditions on p, a, r, σ and τ, we obtain Cheng–Yau-type gradient estimates for positive solutions. These gradient estimates allow us to derive some Liouville-type theorems and Harnack inequalities. Based on the local gradient estimates obtained, we also obtain the explicit global gradient estimates for such entire positive solutions.

Keywords
Finsler metric, gradient estimates, Harnack inequality
Mathematical Subject Classification
Primary: 53B40
Secondary: 53C60
Milestones
Received: 17 May 2026
Revised: 12 August 2026
Accepted: 17 August 2026
Published: 26 October 2026
Authors
Hongmei Zhu
School of Mathematics and Statistics
Henan Normal University
Xinxiang
China
Wenhao Wang
School of Mathematics and Statistics
Henan Normal University
Xinxiang
China

Open Access made possible by participating institutions via Subscribe to Open.